# SDR UIEA2019091105480

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 115,685 hours, 19,337 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 50 KNOTS DUE TO AUTOTHROTTLE DISCONNECT EICAS. (REF LOG PAGE 833482 ITEM M1) NO INSPECTION REQUIRED AT NOTED SPEED IAW AMM 05-51-00.
